RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 779–784 (Mi tvp1504)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Criterion for pointwise independence of states of units in an open stationary Markov queueing network with one class of customers

Yu. V. Malinkovskiĭ


Full text: PDF file (457 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 797–802

Bibliographic databases:

Received: 06.05.1988

Citation: Yu. V. Malinkovskiǐ, “Criterion for pointwise independence of states of units in an open stationary Markov queueing network with one class of customers”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 779–784; Theory Probab. Appl., 35:4 (1990), 797–802

Citation in format AMSBIB
\Bibitem{Mal90}
\by Yu.~V.~Malinkovski{\v\i}
\paper Criterion for pointwise independence of states of units in an open stationary Markov queueing network with one class of customers
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 779--784
\mathnet{http://mi.mathnet.ru/tvp1504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090508}
\zmath{https://zbmath.org/?q=an:0741.60092|0713.60097}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 797--802
\crossref{https://doi.org/10.1137/1135116}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1504
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p779

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Malinkovskii, “Multiplicativity of a Stationary Distribution of an Open Queueing Network with Standard Nodes and Single-Type Calls”, Problems Inform. Transmission, 35:1 (1999), 63–75  mathnet  mathscinet  zmath
    2. M. Yu. Tyurikov, “Multiplicativity of Markov Chains with Multiaddress Routing”, Problems Inform. Transmission, 38:3 (2002), 227–236  mathnet  crossref  mathscinet  zmath
    3. Yu. V. Malinkovskii, E. V. Korobeinikova, “Characterization of the stationary distribution of the batch-transfer networks as a product of biased geometric distributions”, Autom. Remote Control, 71:12 (2010), 2534–2546  mathnet  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:121
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019